MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Catalog Number 01.26.45.0056
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 august 2018.Lot 176989: (b)(4) items manufactured and released on 14 february 2018 expiration date: 2023-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer reference 01.29.206 (k112115) biolox delta ceramic ball head 12/14 ø 32 size l +4: lot 174709: (b)(4) items manufactured and released on 11 october 2017.Expiration date: 2022-10-03 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Quadra-h reference 01.12.034 (k082792) cementless, ha coated lat stem size 4: lot 151877: (b)(4) items manufactured and released on 11 september 2015.Expiration date: 2020-08-24 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: cc e cc light reference 01.26.3248hcat (k103352) hooded pe hc fixed liner ø 32 / f : lot 170960: (b)(4) items manufactured and released on expiration date:2022-05-04 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 01.26.65.25 (k103352) cancellous bone screw, flat head ø 6,5 l 25: lot 176929:(b)(4) items manufactured and released on 23 november 2017.Expiration date: 2022-10-23 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Lot 179026: (b)(4) items manufactured and released on 31 january 2018.Expiration date:2023-01-15 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery due to infection 2 months after primary surgery.Pathogen not available.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7793266
Report Number3005180920-2018-00611
Device Sequence Number1468844
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2023
Device Catalogue Number01.26.45.0056
Device Lot Number176989
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight70